PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On limit points of subsequences of uniformly distributed sequences

Volume 165 / 2014

Ladislav Mišík Acta Arithmetica 165 (2014), 333-338 MSC: Primary 11J71; Secondary 11B05. DOI: 10.4064/aa165-4-3

Abstract

Given a subsequence of a uniformly distributed sequence, relations between the asymptotic densities of sets of its indices and the Lebesgue measure of the set of all its limit points are studied.

Authors

  • Ladislav MišíkCentre of Excellence IT4Innovations – Division UO – IRAFM
    University of Ostrava
    701 03 Ostrava 1, Czech Republic
    and
    J. Selye University
    Komárno, Slovak Republic
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image